# SDR SWAA2020011427761

- Difficulty date: January 14, 2020
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N8312C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38809
- Aircraft time: 26,557 hours, 11,541 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CAFGO FLOOR STRAP AT STA # 767 + 5' RBL 25 TO LBL 25 HAS CORROSION ON UPPER SURFACE / REPLACED FLOOR STRAP AT STA 767+5 PER SRM 51-10-02 (PART #146A9401-4) ' '(INSPECTOR #D38)
